Sequential convergences on Boolean algebras defined by systems of maximal filters

Roman Frič; Ján Jakubík

Czechoslovak Mathematical Journal (2001)

  • Volume: 51, Issue: 2, page 261-274
  • ISSN: 0011-4642

Abstract

top
We study sequential convergences defined on a Boolean algebra by systems of maximal filters. We describe the order properties of the system of all such convergences. We introduce the category of 2-generated convergence Boolean algebras and generalize the construction of Novák sequential envelope to such algebras.

How to cite

top

Frič, Roman, and Jakubík, Ján. "Sequential convergences on Boolean algebras defined by systems of maximal filters." Czechoslovak Mathematical Journal 51.2 (2001): 261-274. <http://eudml.org/doc/30633>.

@article{Frič2001,
abstract = {We study sequential convergences defined on a Boolean algebra by systems of maximal filters. We describe the order properties of the system of all such convergences. We introduce the category of 2-generated convergence Boolean algebras and generalize the construction of Novák sequential envelope to such algebras.},
author = {Frič, Roman, Jakubík, Ján},
journal = {Czechoslovak Mathematical Journal},
keywords = {sequential convergence on Boolean algebras; 2-generated convergence; 2-embedded Boolean algebra; absolutely sequentially closed Boolean algebra; sequential convergence on Boolean algebras; 2-generated convergence; 2-embedded Boolean algebra; absolutely sequentially closed Boolean algebra},
language = {eng},
number = {2},
pages = {261-274},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Sequential convergences on Boolean algebras defined by systems of maximal filters},
url = {http://eudml.org/doc/30633},
volume = {51},
year = {2001},
}

TY - JOUR
AU - Frič, Roman
AU - Jakubík, Ján
TI - Sequential convergences on Boolean algebras defined by systems of maximal filters
JO - Czechoslovak Mathematical Journal
PY - 2001
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 51
IS - 2
SP - 261
EP - 274
AB - We study sequential convergences defined on a Boolean algebra by systems of maximal filters. We describe the order properties of the system of all such convergences. We introduce the category of 2-generated convergence Boolean algebras and generalize the construction of Novák sequential envelope to such algebras.
LA - eng
KW - sequential convergence on Boolean algebras; 2-generated convergence; 2-embedded Boolean algebra; absolutely sequentially closed Boolean algebra; sequential convergence on Boolean algebras; 2-generated convergence; 2-embedded Boolean algebra; absolutely sequentially closed Boolean algebra
UR - http://eudml.org/doc/30633
ER -

References

top
  1. Convergences on archimedean lattice-ordered groups with weak unit, Preprint (19) (to appear). (ARRAY(0xa07b910)) 
  2. Lattices in applied mathematics, Lattice Theory, Proceedings of Symposia in Pure Mathematics, Vol 2, Providence, 1961, pp. 155–184. (1961) Zbl0101.27201MR0177919
  3. Ein allgemeiner Zugang zur Mass- und Integrations-theorie, Habilitationsschrift, Fernuniversität, Hagen. (1989). (1989) 
  4. An Investigation of the Laws of Thought, Walton and Maberly, London, 1854. (1854) 
  5. Sequential structures and probability: categorical reflections, Mathematik-Arbeitspapiere (H.-E.  Porst, ed.), Universität Bremen, Bremen 48 (1997), 157–169. (1997) 
  6. Rings of maps: convergence and completion, Preprint. 
  7. A Stone type duality and its applications to probability, Topology Proceedings vol. 22, 1997, pp. 125–137, (Proceedings of the 12th Summer Conference on General Topology and its Applications, North Bay, August 1997). (1997) MR1718934
  8. The foundations of probability, Amer. Math. Monthly 51 (1944), 497–510. (1944) Zbl0060.28303MR0010920
  9. Category Theory (second edition), Heldermann Verlag, Berlin, 1976. (1976) MR2377903
  10. Sequential convergences in Boolean algebras, Czechoslovak Math.  J. 38 (1988), 520–530. (1988) MR0950306
  11. Convergences and higher degrees of distributivity of lattice ordered groups and of Boolean algebras, Czechoslovak Math. J. 40 (1990), 453–458. (1990) MR1065024
  12. Sequential convergences in lattices, Math. Bohem. 117 (1992), 239–258. (1992) MR1184537
  13. Sequential convergence in distributive lattices, Math. Bohem. 119 (1994), 245–254. (1994) MR1305528
  14. Sequential convergence in M V -algebras, Czechoslovak Math. J. 45 (1995), 709–726. (1995) MR1354928
  15. Disjoint sequences in a Boolean algebra, Math. Bohem. 123 (1998), 411–418. (1998) MR1667113
  16. On the axiomatic treatment of probability, Colloq. Math. 3 (1955), 125–137. (1955) MR0068759
  17. Fields of events and their definition in the axiomatic treatment of probability, Studia Logica 9 (1960), 95–115. (Polish) (1960) MR0153036
  18. Über die eindeutigen stetigen Erweiterungen stetiger Funktionen, Czechoslovak Math.  J. 8 (1958), 344–355. (1958) MR0100826
  19. On convergence spaces and their seqeuntial envelopes, Czechoslovak Math.  J. 15 (1965), 74–100. (1965) MR0175083
  20. On sequential envelopes defined by means of certain classes of functions, Czechoslovak Math. J. 18 (1968), 450–456. (1968) MR0232335
  21. Integral, measure, and ordering, Kluwer Academic Publishers, Dordrecht-Boston-London, 1997. (1997) MR1489521
  22. Boolean algebras (second edition), Springer-Verlag, Berlin, 1964. (1964) MR0126393

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.